# SDR DL76L050587

- Difficulty date: October 3, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 50,458 hours, 7,826 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B767ERM
- Part serial: 1197
- Condition: Cut
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN TIRE HAS DEEP CUTS /3 EA/ 2 THRU SECOND CHORD PLY AND 1 WITH TINY PIECE OF WHITE GLASS.  FOUND ON ARRIVAL.  REMOVED AND REPLACED NR 3 MAIN WHEEL ASSY.  INSP RT MAIN GEAR, NO OTHER DAMAGE NOTED.
